# SDR 2007FA0000493

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: M3984
- Condition: None
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN READING AN ALERT FROM APRIL 2007 REFERING TO SLICK MAGNETO CAPACITOR FAILURE PART NR  M-3984 STATES THAT OIL/DIELECTRIC FLUID LEAKED FROM THE CAPACITOR.  THAT IS A DRY CAPACITOR AND CONTAINS NO FLUID.  I HAVE CUT OPEN SEVERAL FOR TRAINING AIDS AND NO LIQUID EXSISTS IN THAT PART.
